Retin A and acne scars 
Author Message
 Retin A and acne scars

I was alarmed to see that Retin A will now be marketable as a wrinkle cream.
I was prescribed Retin A after suffering stress triggered breakouts.  After
using the cream for a while my face was breaking out worse than ever (yes they
warn that this happens) but this acne left scars!  On top of that my face was
continually red and scaley. I now have some scaring on my cheeks and I will
have to live with it forever.  For me the "cure" was worse than the symptoms.  

Has anyone else seen these kind of troubles and is it common?

Happy ending: I was then put on a Eurythrimicin (excuse my spelling) and 5%
benzol peroxide.  My face cleared up within days!



Sun, 21 Jun 1998 03:00:00 GMT
 
 [ 1 post ] 

 Relevant Pages 

1. Vitamin E cream or Retin-A for scars?

2. Vitamin E cream or Retin-A for scars?

3. Retin A, acne, and wrinkles

4. Important Questions About Acne Medication Retin-A Micro

5. Questions about Retin-A acne medicine and the thyroid gland

6. Questions on Retin-A for ACNE

7. Removing (?) acne scars

8. acne scars

9. acne scar question

10. laser resurfacing and acne scars

11. Vitamin K and acne scars

12. scar face: acne and keloids


 
Powered by phpBB® Forum Software